# SDR SWIA200210876

- Difficulty date: May 22, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 9,714 hours, 14,367 cycles
- Propeller: Hamstd 14RF9
- System (JASC): 6140 · Propeller Indication System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER WARNING ON TAKEOFF - ABORTED TAKEOFF AND RETURNED TO GATE.  PERFORMED STATIC ENGINE RUN AT TAKEOFF SETTINGS, COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECK GOOD.
